# SDR SWIA2019081446180

- Difficulty date: August 14, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 42,167 hours, 36,113 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE IN FLIGHT. COMPLIED WITH QRH. DECLARED EMERGENCY. LANDED WITHOUT INCIDENT. (FLT#5045) CLOSED REMOVED AND REPLACED NLG UPLOCK ASSEMBLY AND NLG UPLOCK HARNESS ASSEMBLY IAW AMM. LEAK CHECK GOOD AT THIS TIME. OPS TEST OF PSS SYSTEM GOOD AT THIS TIME.
